Relief from blocked nose & sinuses
Eases aches & pains
Price: €6.95 inc. VAT
Advil Cold and Flu Tablets are film-coated tablets used to relieve nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy.
Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.